| Model Number |
ANGLED REAMER SLEEVE, 10° |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/08/2024, it was reported by a facility representative via (b)(4) that two (qty.2) ar-9597-10, two (qty.2) ar-9597-20, and two (qty.2) ar-9676 angled reamer instruments are sticking.They occurred during use in a case with no patient impact.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is not confirmed.One unpackaged ar-9597-10 batch 37621942 was received for investigation.Visual evaluation noted no issues with the device.Functional testing with a good known, mating part, ar-9676, found that the device moved as expected in the shaft of the ar-9597-10.